# SDR USAA2012012000004

- Difficulty date: December 9, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 59,768 hours, 40,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - THREE AREAS OF LEVEL 2 EXFOLIATION CORROSION ON Z-ANGLE AT BS 312, BS 328, BS 344, LBL 70.  REPLACED Z-ANGLE AT BS 312, BS 328, BS 344, LBL 70 IAW B737-400 SRM 53-10-15-2R AND BOEING DRAWING 65-17688.
